# SDR ASAA2024072551361

- Difficulty date: July 25, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64301
- Aircraft time: 20,418 hours, 6,413 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR STIFF TO OPEN. GROUNDED - YES. LUBED UPPER HINGE & GUIDE PLATE TRACKS REF AMM 12-25-11-640-801OPS NORMAL OK FOR SERVICE.
